# SDR ASAA2015090712972

- Difficulty date: September 7, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 30,511 hours, 8,910 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Failed
- Location: Apu
- Part time: 4,733 hours, 7,546 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACCOMPLISHED THREE START ATTEMPTS, EACH ATTEMPT RESULTED IN AUTO SHUTDOWN, HI START EGT AND ILLUMINATED FAULT LIGHT.  NOTE APU GROUND OPS NORMAL.  ACFT GROUNDED.  APU R & R REF T/C 78349010, OPS TEST PASS.
